# SDR CKSA98337

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- Engine: Pwa JT9D7J
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

AFTER TAKEOFF, NR 1 ENGINE HAD A FIRE WARNING SHUTDOWN ENGINE AS PER AOM DISCHARGED ONE FIRE BOTTLE, LIGHT WENT OUT.  ON POST FLIGHT, FOUND HEAT DAMAGE TO BOTH COWLS, AFT FIRE LOOP, AND AFT WIRING HARNESS.  DETERMINED ACFT WILL DO 3 ENGINE FERRY.  NR 1 ENGINE PREPARED FOR FERRY FLIGHT IAW BOEING B747 MM 71-00-61 N1 FAN STRAPPED, N2 LOCK-OUT INSTALLED, REVERSER BOLTED IN STOWED POSITION.  COMPLIED WITH FORM M-29A PREP FOR FERRY FLIGHT.  AIRCRAFT INSPECTED AND FOUND TO BE SAFE FOR INTENDED FERRY FLIGHT.  REMOVED AND REPLACED NR 1 ENGINE IAW 71-00-00 AND AIA 7EC7100 OPS AND LEAK CHECK GOOD.  PRELIMINARY TEARDOWN FINDINGS:  NR 3 BEARING AREA OIL COKING AND FOUND TURBINE DAMAGE.
